# SDR DLM88030919

- Difficulty date: October 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 34,542 hours, 26,707 cycles
- Engine: Pwa JT8D219
- Engine time: 27,347 hours, 21,181 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P0041
- Part serial: 0858
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RIGHT ENGINE OIL FILTER CLOGGED MESSAGE ON EOAP.  T/S--SHOOK DOWN WIRING AT ENGINE -NTF.  CHECKED AND REPLACED MAIN ENGINE OIL FILTER AND DETECTOR--NTF.  REPLACED BAD OIL DIFF PRESSURE SWITCH.  LEAK AND OPERATIONAL CHECKS OK.
